Smoothing power penalty method for nonlinear complementarity problems

B.S. Tian, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Original languageEnglish
Pages (from-to)461-484
Number of pages24
JournalPacific Journal of Optimization
Volume12
Issue number2
Publication statusPublished - 2016

Keywords

  • Nonlinear complementarity problem
  • L(1)-penalty method
  • Smoothing penalty method
  • Exponential convergence rate
  • Smoothing Newton method

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Control and Optimization

Cite this